International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 805-808

On the natural density of the range of the terminating nines function

Robert K. Kennedy,1 Curtis N. Cooper,1 Vladimir Drobot,2 and Fred Hickling2

1Departmeit of Mathematics and Computer Science, Central Missouri State University, Warrensburg 64093, Missouri, USA
2Departmet of Mathematics, Santa Clara University, Santa Clara 95053, CA, USA

Received 15 January 1988; Revised 6 June 1988

Copyright © 1989 Robert K. Kennedy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.